# SDR DXTA201801010001

- Difficulty date: December 29, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800169
- Aircraft time: 8,715 hours, 5,881 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THE LANDING GEAR WOULD NOT RETRACT. ICE AND SLUSH ON THE GEAR ARE PROBABLY THE REASON.
